Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 246, NWS Atlanta, GA

March 6, 2020Emanuel County, Treutlen County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 6, 2020, 9:40 AM EST for Emanuel County, Treutlen County, Georgia. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Mar 6, 2020, 9:40 AM EST (14:40 UTC)
Expired
Mar 8, 2020, 12:45 AM EST
In force
39 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Emanuel County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohoopee River at GA 297 near Swainsboro (SWOG1). The gauge peaked at 18.71 ft at Mar 7, 2020, 7:00 AM EST.

actionminormoderate15202503/0603/0703/0803/09
Action stage
16 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02225270, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

351 
WGUS42 KFFC 061440
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
940 AM EST Fri Mar 6 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Ohoopee River near Swainsboro affecting Emanuel and Treutlen 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC107-283-070440-
/O.NEW.KFFC.FL.W.0246.200306T1440Z-000000T0000Z/
/SWOG1.1.ER.200306T1400Z.200306T1430Z.000000T0000Z.UU/
940 AM EST Fri Mar 6 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Ohoopee River near Swainsboro.
* Until further notice.
* At 9 AM Friday the stage was 18.0 feet...and rising.
* Flood stage is 18.0 feet.
* At 18.0 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the gage on Georgia Highway 
  297.   

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
5 follow-up statements
172 
WGUS82 KFFC 070244
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
944 PM EST Fri Mar 6 2020

...The Flood Warning continues for the following rivers in Georgia...
  
  Little Ocmulgee River near Scotland affecting Telfair and Wheeler 
  Counties 

  Ohoopee River near Swainsboro affecting Emanuel and Treutlen 
  Counties 


GAC271-309-071643-
/O.CON.KFFC.FL.W.0232.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.200305T0915Z.200306T0215Z.000000T0000Z.UU/
944 PM EST Fri Mar 6 2020

The Flood Warning continues for
  The Little Ocmulgee River near Scotland.
* Until further notice.
* At 915 PM Friday the stage was 12.7 feet, and slowly falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding of the wooded
  wetlands occurs upstream and downstream from the gage on Georgia 
  Highway 149.
  

&&

LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267


$$

GAC107-283-071643-
/O.CON.KFFC.FL.W.0246.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.200306T1400Z.200307T0230Z.000000T0000Z.UU/
944 PM EST Fri Mar 6 2020

The Flood Warning continues for
  The Ohoopee River near Swainsboro.
* Until further notice.
* At 930 PM Friday the stage was 18.5 feet, and slowly rising.
* Minor flooding will continue.
* Flood stage is 18 feet.
* At 18 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the gage on Georgia Highway 
  297. 
  

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
432 
WGUS82 KFFC 070918
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
418 AM EST Sat Mar 7 2020

...The Flood Warning continues for the following rivers in Georgia...
  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

  Oconee River near Milledgeville affecting Baldwin...Washington and
  Wilkinson Counties 

  Oconee River near Oconee affecting Washington and Wilkinson 
  Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties 

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 

  Ohoopee River near Swainsboro affecting Emanuel and Treutlen 
  Counties 


GAC059-133-219-072317-
/O.CON.KFFC.FL.W.0230.000000T0000Z-200308T1237Z/
/PNFG1.1.ER.200306T0122Z.200307T1200Z.200308T0637Z.NO/
418 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Oconee River near Penfield.
* Until Sunday morning.
* At 4AM Saturday the stage was 14.2 feet...and 
  falling.
* Minor flooding is occurring.
* Flood stage is 13 feet.
* The river will fall below flood stage after midnight tomorrow.
* At 15 feet...Minor flooding continues to expand into fields...
  woodlands and pastures...mainly on the right bank of the river...
  upstream and downstream from the gage on the Georgia Highway 15 
  bridge.

  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC009-303-319-072118-
/O.CON.KFFC.FL.W.0236.000000T0000Z-200307T2118Z/
/MLGG1.1.ER.200305T1632Z.200306T0415Z.200307T1518Z.NO/
418 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Oconee River near Milledgeville.
* Until this afternoon.
* At 3AM Saturday the stage was 23.3 feet...and 
  falling.
* Minor flooding is occurring.
* Flood stage is 22 feet.
* The river will continue to fall to below flood stage by late this 
  morning.

  

&&

LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
      3297 8316 3304 8324             

$$

GAC303-319-072317-
/O.CON.KFFC.FL.W.0240.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.200306T0047Z.200306T2200Z.000000T0000Z.NR/
418 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* Until further notice.
* At 03AM Saturday the stage was 19.2 feet...and 
  nearly steady.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 19 feet...Minor flooding continues to expand into the 
  woodlands and wetlands along the river upstream and downstream from
  a gage located by a dirt boat ramp on the west side of Avant Mine 
  off Adams Road in Washington County. The water level will begin to 
  surround the elevated USGS gage house.
  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-072317-
/O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.200305T1830Z.200308T1100Z.000000T0000Z.NO/
418 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* Until further notice.
* At 3AM Saturday the stage was 21.6 feet...and 
  rising.
* Moderate flooding is occurring.
* Flood stage is 17 feet.
* The river will continue rising to near 22.6 feet by tomorrow 
  morning then begin falling.
* At 23 feet...Moderate flooding continues. Portions of the Old 
  Balls Ferry Road leading to the boat ramp becomes flooded with a 
  foot of water or more.  The entire dirt parking lot near the boat 
  ramp is under three to five feet of water. Extensive flooding of 
  the woodlands near the river continues.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-072317-
/O.CON.KFFC.FL.W.0224.200307T1800Z-000000T0000Z/
/DBNG1.2.ER.200307T1800Z.200310T0500Z.000000T0000Z.NO/
418 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Oconee River near Dublin.
* From this afternoon until further notice.
* At 3AM Saturday the stage was 20.1 feet...and 
  rising.
* Moderate flooding is forecast.
* Flood stage is 21 feet.
* Forecast to rise above flood stage by this afternoon and continue 
  to rise to near 25.2 feet by Tuesday morning.
* At 25 feet...Moderate flooding begins. Significant flooding 
  occurs in the woodlands and agricutural areas upstream and 
  downstream from the gage on U.S. Highway 80. The flood waters will 
  be around two feet deep on Rex Miller Road...downstream left bank 
  of the Highway 80 bridge and Old River Lane...upstream and left 
  bank from the bridge. Some of the homes on these roads will begin 
  to experience flooding.
  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$

GAC209-283-309-072317-
/O.CON.KFFC.FL.W.0175.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.200220T1522Z.200225T1715Z.000000T0000Z.NO/
418 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Oconee River near Mount Vernon.
* Until further notice.
* At 3AM Saturday the stage was 16.6 feet...and 
  steady.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will continue rising to near 18.9 feet by Wednesday 
  evening. Additional rises may be possible thereafter.
* At 19 feet...Minor flooding expands further into the woodlands 
  and pastures upstream and downstream from the gage on U.S. Highway 
  280. The boat ramp parking lot is flooded out on the Wheeler County
  side of the river. More homes on Dead River Road in the south part 
  of Montgomery County become surrounded with water. Some flooding 
  inside the structures is possible. Some portions of Dead River Road
  are covered by at least a foot of water.
  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$

GAC107-283-072317-
/O.CON.KFFC.FL.W.0246.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.200306T1400Z.200307T0830Z.000000T0000Z.UU/
418 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Ohoopee River near Swainsboro.
* Until further notice.
* At 3AM Saturday the stage was 18.7 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the gage on Georgia Highway 
  297. 

  

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
715 
WGUS82 KFFC 071349
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
849 AM EST Sat Mar 7 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties 

  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Little Ocmulgee River near Scotland affecting Telfair and Wheeler 
  Counties 

  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 

  Ohoopee River near Swainsboro affecting Emanuel and Treutlen 
  Counties 


GAC021-153-169-207-289-080350-
/O.EXT.KFFC.FL.W.0218.000000T0000Z-200311T0300Z/
/MACG1.1.ER.200304T0500Z.200307T0200Z.200310T2100Z.NO/
849 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Tuesday evening.
* At 7 AM Saturday the stage was 24 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by Tuesday 
  afternoon.
* At 23 feet...Minor flooding continues to expand. Large portions 
  of the Macon GreenWay Ocmulgee Heritage Trail floods north of the 
  Martin Luther King Boulevard bridge. The flood waters will be up to 
  3 feet deep on portions of the trail. Large portions of agricultural 
  lands east of Macon and well downstream will be under 1 to 5 feet of 
  water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC023-235-080349-
/O.CON.KFFC.FL.W.0229.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200306T1807Z.200310T1700Z.000000T0000Z.NO/
849 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 7 AM Saturday the stage was 22.5 feet...and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20 feet.
* The river will continue rising to near 26.7 feet by Tuesday evening
  then begin falling.
* At 26 feet...Moderate flooding begins...with several homes 
  surrounded by flood waters and at least 3 homes begin flooding near
  Gooseneck Lane and RiverView Road.
  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-080349-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200225T0845Z.000000T0000Z.NO/
849 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 7 AM Saturday the stage was 15.2 feet...and nearly steady.
* Moderate flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will rise to near 16.7 feet by Thursday morning. Additional
  rises are possible thereafter.
* At 16 feet...Flooding of farm lands...timberlands...and access 
  roads will occur.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC271-309-080349-
/O.CON.KFFC.FL.W.0232.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.200305T0915Z.200306T0215Z.000000T0000Z.UU/
849 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Little Ocmulgee River near Scotland.
* Until further notice.
* At 8 AM Saturday the stage was 12.6 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding of the wooded
  wetlands occurs upstream and downstream from the gage on Georgia 
  Highway 149.
  

&&

LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267


$$

GAC209-271-309-080349-
/O.CON.KFFC.FL.W.0212.000000T0000Z-000000T0000Z/
/LBRG1.2.ER.200225T0325Z.200228T1100Z.000000T0000Z.NO/
849 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* Until further notice.
* At 7 AM Saturday the stage was 18.6 feet...and falling.
* Moderate flooding is occurring and will continue through
  this evening. Minor flooding will continue thereafter.
* Flood stage is 15 feet.
* The river will continue to fall to a stage of 16.7 feet by Monday
  evening before again rising to around 17.1 feet by Wednesday night.
* At 18 feet...Moderate flooding begins. Flooding of the access 
  road to the boat ramp near the Highway 341 bridge begins.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$

GAC059-133-219-080349-
/O.EXT.KFFC.FL.W.0230.000000T0000Z-200308T1030Z/
/PNFG1.1.ER.200306T0122Z.200306T1630Z.200308T0430Z.NO/
849 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Oconee River near Penfield.
* Until Sunday morning.
* At 8 AM Saturday the stage was 14.2 feet...and steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 13 feet.
* The river will continue to fall to below flood stage by tonight.
* At 13 feet...Flood Stage is reached. Minor flooding occurs along
  the river upstream and downstream from the gage on the Georgia 
  Highway 15 bridge. The right bank begins to overflow into 
  agricultural land and pastures with a foot or two of water.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC167-303-319-080349-
/O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.200305T1830Z.200308T0000Z.000000T0000Z.NO/
849 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* Until further notice.
* At 8 AM Saturday the stage was 22.4 feet...and rising.
* Moderate flooding is occurring and is forecast to continue.
* Flood stage is 17 feet.
* The river will continue rising to near 23.2 feet by this evening
  then begin falling.
* At 23 feet...Moderate flooding continues. Portions of the Old 
  Balls Ferry Road leading to the boat ramp becomes flooded with a 
  foot of water or more.  The entire dirt parking lot near the boat 
  ramp is under three to five feet of water. Extensive flooding of 
  the woodlands near the river continues.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-080349-
/O.EXT.KFFC.FL.W.0224.200307T1942Z-000000T0000Z/
/DBNG1.2.ER.200307T1942Z.200309T2300Z.000000T0000Z.NO/
849 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Oconee River near Dublin.
* From this afternoon until further notice.
* At 7 AM Saturday the stage was 20.4 feet...and rising.
* Moderate flooding is forecast.
* Flood stage is 21 feet.
* The river is forecast to rise above flood stage by this afternoon 
  and continue to rise to near 25.6 feet by early Tuesday morning.
* At 25.5 feet...Significant flooding continues in the woodlands and 
  agricutural areas upstream and downstream from the gage on U.S. 
  Highway 80. The flood waters will be around two feet deep on Rex 
  Miller Road...downstream left bank of the Highway 80 bridge and Old
  River Lane...upstream and left bank from the bridge. Some of the 
  homes on these roads will begin to experience flooding. Also a few 
  homes begin to flood on River Ridge Road...downstream and right 
  bank from the U.S. Highway 80 bridge.
  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$

GAC209-283-309-080349-
/O.CON.KFFC.FL.W.0175.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.200220T1522Z.200225T1715Z.000000T0000Z.NO/
849 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Oconee River near Mount Vernon.
* Until further notice.
* At 8 AM Saturday the stage was 16.7 feet...and slowly rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16 feet.
* The river will continue rising to near 19.2 feet by Thursday morning.
* At 19 feet...Minor flooding expands further into the woodlands 
  and pastures upstream and downstream from the gage on U.S. Highway 
  280. The boat ramp parking lot is flooded out on the Wheeler County
  side of the river. More homes on Dead River Road in the south part 
  of Montgomery County become surrounded with water. Some flooding 
  inside the structures is possible. Some portions of Dead River Road
  are covered by at least a foot of water.
  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$

GAC107-283-080349-
/O.CON.KFFC.FL.W.0246.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.200306T1400Z.200307T1200Z.000000T0000Z.UU/
849 AM EST Sat Mar 7 2020

The Flood Warning continues for
  The Ohoopee River near Swainsboro.
* Until further notice.
* At 7 AM Saturday the stage was 18.7 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the gage on Georgia Highway 
  297. 
  

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
826 
WGUS82 KFFC 080125
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
825 PM EST Sat Mar 7 2020

...The Flood Warning continues for the following rivers in Georgia...
  Ohoopee River near Swainsboro affecting Emanuel and Treutlen 
  Counties 


GAC107-283-081526-
/O.CON.KFFC.FL.W.0246.000000T0000Z-000000T0000Z/
/SWOG1.1.ER.200306T1400Z.200307T1200Z.000000T0000Z.UU/
825 PM EST Sat Mar 7 2020

The Flood Warning continues for
  The Ohoopee River near Swainsboro.
* Until further notice.
* At 7 PM Saturday the stage was 18.3 feet...and 
  falling.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18.0 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the gage on Georgia Highway 
  297. 
  

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$
158 
WGUS82 KFFC 080545
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1245 AM EST Sun Mar 8 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Ohoopee River near Swainsboro affecting Emanuel and Treutlen 
  Counties

 
GAC107-283-080615-
/O.CAN.KFFC.FL.W.0246.000000T0000Z-200308T0545Z/
/SWOG1.1.ER.200306T1400Z.200307T1200Z.200308T0515Z.UU/
1245 AM EST Sun Mar 8 2020

The Flood Warning is cancelled for
  The Ohoopee River near Swainsboro.
* This takes effect immediately.
* Until Wednesday December 31.
* At 12AM Sunday the stage was 17.9 feet...and falling.
* Flood stage is 18 feet.
* The river will continue to fall.
* At 18 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the gage on Georgia Highway 
  297. 

  

&&

LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 6, 6:00 AM EST, 3 hours 40 minutes earlier.

Area forecast discussion, Mar 6, 6:00 AM EST, 3 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
600 AM EST Fri Mar 6 2020

.UPDATE FOR AVIATION...

PREV DISCUSSION... /Issued 324 AM EST Fri Mar 6 2020/

SHORT TERM /Today through Saturday/...
The lingering cloud cover over central GA and fog over portions of
north GA will clear this morning, with clear or nearly clear skies the
rest of the short term period.

The only concern then will be for quickly increasing winds later this
morning which has prompted the current wind advisory. WNW winds will
increase 15-20+ kts across the area with gusts up around 30-35 kts. The
winds are expected to diminish tonight.

Forecast high temperatures are running about 4-15 degrees below normal
across the area today and 2-11 degrees below normal on Saturday.
Forecast low temperatures are running about 4-10 degrees below normal
for tonight.

Overall confidence is high.

BDL

LONG TERM /Saturday Night through Thursday/...
No major changes needed to the long term portion of the forecast.
The first part of the forecast remains fairly quiet with high
pressure in control of the sensible weather. However, by mid to late
next week, unsettled weather returns to the area.

High pressure moves overhead Friday night into Saturday, but should
move offshore the east coast by Sunday. Southerly flow on the
backside of the high center will begin to bring low level moisture
northward from the GOMEX by early next week. A frontal boundary will
begin to approach the lower Mississippi River valley by later
Tuesday/early Wednesday. The front should become oriented more east-
west later on Wednesday and meander a bit over the TN valley through
the end of the week. Several mid level pieces of shortwave energy
will interact with the front, increasing the chance for pops. For
now, thee highest pops remain across northern portions of the CWA.

Models have stalled the east-west front a bit further north than in
previous runs. Not quite confident on where this boundary will set
up for Wednesday/Thursday...but it should begin to push northward on
Friday as a warm front. Since forecast confidence remains low in
regards to frontal placement at this time, will stick with
persistence at this time.

NListemaa

&&

FIRE WEATHER...
Much drier Humidities the next 2 days, especially on Saturday.
Saturday Min humidities are running in the 18 to 32 percent range across
the area.

Strong gusty winds across the area today will be less on Saturday with most
areas in the 5-10 mph range and possibly a little stronger in the mountains.

&&

.AVIATION...
12Z Update...
Lingering IFR-MVFR clouds/Vsbys will dissipate quickly this
morning. Surface winds will increase WNW 15-20+ kts with gusts to
30-35 kts this morning. Winds will diminish tonight.

//ATL Confidence...12Z Update...
High confidence on all elements.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          55  32  57  34 /   0   0   0   0
Atlanta         53  32  55  35 /   0   0   0   0
Blairsville     43  26  53  32 /   5   5   0   0
Cartersville    52  31  55  33 /   0   0   0   0
Columbus        60  34  60  37 /   0   0   0   0
Gainesville     50  31  56  34 /   0   0   0   0
Macon           60  33  59  34 /   0   0   0   0
Rome            53  31  55  32 /   0   0   0   0
Peachtree City  56  32  57  34 /   0   0   0   0
Vidalia         63  36  59  36 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 PM EST this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...BDL
LONG TERM....NListemaa
AVIATION...BDL
Hazardous weather outlook, Mar 6, 5:10 AM EST, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
510 AM EST Fri Mar 6 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
510 AM EST Fri Mar 6 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A Wind Advisory has been issued for today. Strong northwest winds
of 20 to 25mph will be likely with frequent gusts to 30 to 40 mph
possible.

While rain ended across north and central Georgia, ongoing flooding
issues will continue with many creeks and streams continuing to
rise.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Flooding will also continue for the next several days as area
creeks, streams and rivers continue to transport the runoff from the
recent heavy rains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 6, 7:26 AM EST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
726 AM EST Fri Mar 6 2020

GAZ001>009-011>016-019>021-061330-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-
726 AM EST Fri Mar 6 2020

The patchy fog has largely abated across the area as winds have
increased. The winds will continue to increase across the area
with a wind advisory in effect today.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 7:04 PM ESTRiver Flood WarningFFCHaralson15 hr
Mar 5, 8:42 PM ESTRiver Flood WarningFFCWashington, Wilkinson64 hr
Mar 5, 8:53 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard22 hr
Mar 5, 8:53 PM ESTRiver Flood WarningFFCGwinnett117 min
Mar 5, 11:18 PM ESTRiver Flood WarningFFCFloyd21 days
Mar 5, 11:34 PM ESTRiver Flood WarningFFCTaliaferro, Wilkes24 hr
Mar 6, 4:57 AM ESTRiver Flood WarningFFCCobb, Douglas29 hr
Mar 6, 4:47 PM ESTRiver Flood WarningFFCDooly, Macon, Sumter39 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.